# SDR ASMF200607017

- Difficulty date: July 23, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 40,395 hours, 15,352 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH THE LT FLAP/SLAT SYSTEM DID NOT OPERATE HYDRAULICALLY IN NORMAL MODE PROCEEDING TO THE ALTERNATE MODE AND FLAPS DISAGREE MESSAGE APPEARED IN EICAS.  FIM 27-51-00 PROCEDURE AND BITE 27-7 WERE PERFORMED TO FSEU SHOWING PDU/TXR NR 3 WORKING INTERMITTENTLY. TESTS WERE PERFORMED IN GROUND IAW  MM 27-51-00, WORKING CORRECTLY. DURING OVERNIGHT CHECK SYSTEM WAS TESTED IAW MM 27-51-00 AND 27-81-00, ALL CORRECT.
